# SDR XCGA2019051400001

- Difficulty date: May 8, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N560DR
- Make and model: Cessna 560XL
- Aircraft serial: 5605073
- Aircraft time: 6,348 hours, 5,587 cycles
- System (JASC): 4990 · APU Oil System
- Part: Garlock Seal
- Part number: 38635041
- Part serial: NSN
- Condition: Leaking
- Location: Apu
- Part time: 1,281 hours, 2,096 cycles
- Component: Apu, Honeywell, RE100XL
- Component part number: 38007221
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT SHORTLY AFTER TAKE OFF THEY GOT SMOKE IN THE COCKPIT. THEY SHUT THE APU DOWN AND THE SMOKE DISSIPATED. MAINTENANCE FOUND THE APU STARTER GARLOCK SEAL TO BE LEAKING, ALLOWING OIL TO MIGRATE INTO THE APU AIR INLET.
